# SDR 96ZZZX1095

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N872RM
- Make and model: Amtr THORPT18
- Aircraft serial: 872
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIMENTAL AIRCRAFT, ON RUN-UP, AT FULL RPM - PROPELLER SPINNER SPLIT INTO 3 PIECES, 2 LARGE PIECES LEFT AIRCRAFT.  COULD NOT BE FOUND.  AIRCRAFT ENGINE SHUT DOWN.  THIS SPINNER HAD BEEN CHROME-PLATED SOME TIME IN THE PAST.
